Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 7, NWS Austin/San Antonio, TX

April 25, 2015Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 25, 2015, 12:03 PM CDT for Bexar County, Wilson County, Texas. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 12:03 PM CDT (17:03 UTC)
Expired
Apr 26, 2015, 3:54 PM CDT
In force
28 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 38.21 ft at Apr 25, 2015, 3:00 PM CDT.

actionminormoderate20304004/2504/2604/27
Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WGUS44 KEWX 251703
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 PM CDT SAT APR 25 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-261103-
/O.NEW.KEWX.FL.W.0007.150425T1703Z-150426T1828Z/
/ELMT2.1.ER.150425T1555Z.150426T0000Z.150426T0628Z.NO/
1203 PM CDT SAT APR 25 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the San Antonio River Near Elmendorf.
* until Sunday afternoon...or until the warning is cancelled.
* At 11:30 AM Saturday the stage was 35.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level will continue rising to near 37.1 feet by Saturday
  evening. The river level will fall below flood stage after midnight tomorrow.
* Impact...At 35.0 feet...minor lowland flooding unundates crop and pastureland
  below San Antonio to below Floresville. Should the river level rise further,
  the impacts at 39.0 feet are as follows...Moderate lowland flooding damages
  crops and floods pastureland below San Antonio to below Floresville. Secondary
  roads and low bridges, irrigation pumps, oil field pump jacks and tank batteries
  flood. Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   35.8   Sat 11 AM  32.7  17.3  13.2  13.3  13.2


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825
4 follow-up statements
709 
WGUS84 KEWX 252158
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CDT SAT APR 25 2015

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-261558-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-150427T0137Z/
/ELMT2.1.ER.150425T1555Z.150426T0000Z.150426T1337Z.NO/
458 PM CDT SAT APR 25 2015

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  4:30 PM Saturday the stage was 38.1 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river crested around 38.2 feet this afternoon and is beginning 
  a gradual fall. The river will fall below flood stage tomorrow morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   38.1   Sat 04 PM  36.0  16.7  14.0  13.4  12.9


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
356 
WGUS84 KEWX 260334
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 PM CDT SAT APR 25 2015

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-262134-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-150426T2332Z/
/ELMT2.1.ER.150425T1555Z.150425T2015Z.150426T1132Z.NO/
1034 PM CDT SAT APR 25 2015

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  9:30 PM Saturday the stage was 37.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will initially remain steady and continue to fall 
  to below flood stage by tomorrow morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   37.7    Sat 9 PM  34.9  26.1  19.4  16.9  15.6      


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
256 
WGUS84 KEWX 261409
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 AM CDT SUN APR 26 2015

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-270320-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-150427T0320Z/
/ELMT2.1.ER.150425T1555Z.150425T2015Z.150426T1520Z.NO/
909 AM CDT SUN APR 26 2015

 The flood warning continues for the San Antonio River Near Elmendorf.
* At  8:30 AM Sunday the stage was 36.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring.
* Forecast...the river level will continue falling and is expected to go below
  flood stage by late Sunday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Elmendorf          33   35   36.4   Sun 08 AM  23.3  18.7  16.8  15.6  14.7


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825
498 
WGUS84 KEWX 262054
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT SUN APR 26 2015

...The flood warning is cancelled for the following rivers in Texas...

  San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-262124-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-150427T0320Z/
/ELMT2.1.ER.150425T1555Z.150425T2015Z.150426T1620Z.NO/
354 PM CDT SUN APR 26 2015

The flood warning is cancelled for
  the San Antonio River Near Elmendorf.
* At  3:30 PM Sunday the stage was 32.5 feet.
* Flood stage is 35.0 feet.
* Forecast...the river will continue to fall to 17.5 feet by tomorrow morning.
  The river has already fallen below action stage. This is the last forecast
  for this event. 

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Elmendorf          33   35   32.5    Sun 3 PM  17.5  13.5  13.1  12.7  12.4


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 25, 9:49 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Apr 25, 9:49 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 AM CDT SAT APR 25 2015

.UPDATE...
CONVECTION CONTINUES TO WEAKEN WHILE MOVING EAST THIS MORNING.
GIVEN THIS TREND...THE SEVERE THUNDERSTORM WATCH WAS CANCELLED.
RAIN CHANCES HAVE BEEN REDUCED AND CONFINED TO THE COASTAL PLAINS
THROUGH THE REMAINDER OF TODAY. ELSEWHERE...LOOK FOR DRY WEATHER
WITH TEMPERATURES WARMING INTO THE 80S THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 700 AM CDT SAT APR 25 2015/

UPDATE...
AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE EAST. EXPECT
NO REDEVELOPMENT BEHIND IT. HAVE REMOVED AREAS ALONG AND WEST OF
AN AUSTIN TO NEW BRAUNFELS TO BANDERA TO CRYSTAL CITY FROM SEVERE
THUNDERSTORM WATCH 107.

PREV DISCUSSION... /ISSUED 644 AM CDT SAT APR 25 2015/

AVIATION...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE
SAN ANTONIO AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS COULD
PRODUCE WIND GUSTS OF 30 KTS AND REDUCE VIS TO AROUND 2SM. NOT
EXPECTING ANY CONVECTION IN AUSTIN OR DEL RIO. AUS SHOULD BE VFR
THROUGH THE DAY AND EVENING. MVFR VIS AT DRT WILL LAST UNTIL THE
LATE MORNING THEN THEY WILL BE VFR THROUGH THE REST OF THE PERIOD.
AUSTIN AND SAN ANTONIO WILL DROP TO MVFR OVERNIGHT TONIGHT.

PREV DISCUSSION... /ISSUED 350 AM CDT SAT APR 25 2015/

SHORT TERM (TODAY THROUGH SUNDAY)...
A CLUSTER OF SHOWERS AND THUNDERSTORMS IS ONGOING FROM DEL RIO
EAST ALONG AND NORTH OF HIGHWAY 90. HI-RES MODELS MOVE THIS
CLUSTER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS
THIS MORNING AHEAD OF THE DRYLINE. MLCAPES OF 2600 J/KG AND VERY
LARGE SHEAR INDICATE POTENTIAL FOR STRONG TO SEVERE STORMS. SPC
HAS ISSUED SEVERE THUNDERSTORM WATCH 107 FOR MUCH OF SOUTH CENTRAL
TEXAS THROUGH 15Z OR 10 AM CDT. PWS NEAR 1.5 INCHES INDICATES SOME
LOCALLY HEAVY DOWNPOURS AS WELL. FORTUNATELY...THE STORMS ARE
RATHER PROGRESSIVE AND WIDESPREAD FLASH FLOODING IS NOT EXPECTED.
SOME MINOR FLOODING IS POSSIBLE WHERE CELLS TRAIN ACROSS THE SAME
AREAS. IN THE WAKE OF THE DRYLINE...A MORE STABLE AND DRIER
AIRMASS TAKES HOLD FOR THIS AFTERNOON INTO TONIGHT. WELL ABOVE
AVERAGE TEMPERATURES CAN BE EXPECTED TODAY DUE TO WESTERLY
BOUNDARY LAYER FLOW. SOUTHERLY LOWER LEVEL FLOW RETURNS TONIGHT
INTO SUNDAY AS AN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT
BASIN MOVES ACROSS THE DESERT SOUTHWEST. MOISTURE INCREASES
LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
MUCH OF SOUTH CENTRAL TEXAS. STRONG SHEAR AND HIGH CAPES COULD
ALLOW FOR SOME STRONG TO SEVERE STORMS LATE SUNDAY.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE UPPER LEVEL TROUGH BRINGS THE DRYLINE THEN COLD FRONT THROUGH
MUCH OF THE AREA MONDAY INTO MONDAY EVENING. EXPECT SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF IT. HIGH CAPES AND STRONG SHEAR
INDICATE SOME STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH
LOCALLY HEAVY DOWNPOURS. A COLD FRONT MOVES THROUGH WITH A DRIER
AIRMASS. THE UPPER LEVEL TROUGH BROADENS WITH SOME WRAPAROUND
SHOWERS AND THUNDERSTORMS ACROSS CENTRAL TEXAS ON TUESDAY. A DRIER
AIRMASS FOR MID TO LATE NEXT WEEK WITH WELL BELOW AVERAGE
TEMPERATURES AS UPPER LEVEL TROUGH SLOWLY PULLS AWAY TO THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  66  87  66  84 /  10  10  30  30  40
AUSTIN BERGSTROM INTL AIRPORT  88  67  86  65  83 /  10  10  30  30  40
NEW BRAUNFELS MUNI AIRPORT     89  67  87  67  84 /  10  10  30  30  40
BURNET MUNI AIRPORT            87  63  86  62  82 /  -   10  30  40  20
DEL RIO INTL AIRPORT           88  65  90  62  87 /  -   10  10  20  10
GEORGETOWN MUNI AIRPORT        88  66  86  64  83 /  10  10  30  30  30
HONDO MUNI AIRPORT             88  66  88  64  85 /  20  10  20  30  20
SAN MARCOS MUNI AIRPORT        88  67  86  66  83 /  10  10  30  30  40
LA GRANGE - FAYETTE REGIONAL   86  69  86  69  82 /  30  10  20  30  50
SAN ANTONIO INTL AIRPORT       89  67  88  67  85 /  20  10  20  30  20
STINSON MUNI AIRPORT           88  68  88  68  84 /  20  10  20  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...12
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 25, 10:59 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1059 AM CDT SAT APR 25 2015

TXZ171>173-183>194-202>209-217>225-228-261600-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1059 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ON SUNDAY
FOR AREAS GENERALLY ALONG AND NORTH OF A BANDERA TO BASTROP LINE.

A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS IS ALSO EXPECTED
ON MONDAY FOR LOCATIONS ALONG AND EAST OF A BASTROP TO KARNES CITY
LINE.

THE MAIN SEVERE WEATHER CONCERNS ON SUNDAY AND MONDAY WILL BE
LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Apr 25, 8:15 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 AM CDT SAT APR 25 2015

TXZ207-221>225-251400-
GONZALES TX-DE WITT TX-WILSON TX-LAVACA TX-GUADALUPE TX-KARNES TX-
815 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE...NORTHERN
DEWITT...GONZALES...WESTERN LAVACA...NORTHEASTERN KARNES AND
NORTHEASTERN WILSON COUNTIES UNTIL 900 AM CDT...

AT 813 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NIXON...OR 16 MILES NORTHEAST OF STOCKDALE...MOVING EAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...SHINER...NIXON...SMILEY...CHEAPSIDE...
GILLETT...HOCHHEIM...PANDORA...WESTHOFF...SWEET HOME...WRIGHTSBORO...
HENKHAUS...BELMONT...DREYER...KOERTH...CONCRETE...MONTHALIA AND MONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2910 9698 2907 9702 2910 9788 2955 9785
      2955 9699 2910 9697
TIME...MOT...LOC 1313Z 265DEG 48KT 2935 9773

AAT
Local storm report, Apr 25, 8:29 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND DMG     LYTLE                   29.23N  98.80W
04/25/2015                   ATASCOSA           TX   FIRE DEPT/RESCUE

            LARGE E2.5 FOOT TRUNK DIAMETER OAK TREE BLOWN ONTO HOME

&&

EVENT NUMBER EWX1500280

SBS
Special weather statement, Apr 25, 8:33 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 AM CDT SAT APR 25 2015

TXZ209-251415-
FAYETTE TX-
833 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE COUNTY UNTIL
915 AM CDT...

AT 832 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHULENBURG...MOVING NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FAYETTEVILLE...DUBINA...HOLMAN...ELLINGER...REK HILL...
FREYBURG...AMMANNSVILLE...O QUINN...HIGH HILL...SWISS ALP...WILLOW
SPRINGS AND MULLINS PRAIRIE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2977 9673 2969 9682 2964 9698 2980 9706
      3002 9661 2996 9657
TIME...MOT...LOC 1332Z 245DEG 46KT 2976 9693

AAT
Local storm report, Apr 25, 8:40 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     FLASH FLOOD      4 NE SEGUIN             29.62N  97.92W
04/25/2015                   GUADALUPE          TX   AMATEUR RADIO

            ILKA SWITCH CLOSED DUE TO WATER OVER ROAD

&&

EVENT NUMBER EWX1500281

SBS
Local storm report, Apr 25, 8:48 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     TSTM WND DMG     5 N SEGUIN              29.65N  97.97W
04/25/2015                   GUADALUPE          TX   AMATEUR RADIO

            CLUSTER OF LARGE TREES BLOWN DOWN AND DAMAGED STURDY
            PIPE FENCING

&&

EVENT NUMBER EWX1500282

SBS
Local storm report, Apr 25, 10:55 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1055 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             2 SW LEON VALLEY        29.48N  98.63W
04/25/2015  E1.00 INCH       BEXAR              TX   PUBLIC

            NICKEL TO QUARTER SIZE HAIL

&&

EVENT NUMBER EWX1500283

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde30 min
Apr 24, 7:05 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningEWXDimmit36 min
Apr 24, 7:32 PM CDTSpecial Weather StatementEWXReal43 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningEWXDimmit35 min
Apr 24, 7:49 PM CDTSpecial Weather StatementEWXZavala41 min
Apr 24, 7:53 PM CDTTornado WarningEWXDimmit, Zavala22 min
Apr 24, 8:33 PM CDTSpecial Weather StatementEWXFrio42 min
Apr 24, 8:42 PM CDTSevere Thunderstorm WarningEWXFrio63 min
Apr 24, 9:10 PM CDTTornado WarningEWXAtascosa, Frio50 min
Apr 24, 9:34 PM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 24, 9:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson31 min
Apr 25, 1:47 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:02 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 25, 2:26 AM CDTSevere Thunderstorm WarningEWXMedina34 min
Apr 25, 2:34 AM CDTSpecial Weather StatementEWXUvalde26 min
Apr 25, 2:38 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde52 min
Apr 25, 2:45 AM CDTSpecial Weather StatementEWXKerr45 min
Apr 25, 2:49 AM CDTSpecial Weather StatementEWXComal26 min
Apr 25, 2:59 AM CDTSpecial Weather StatementEWXMedina46 min
Apr 25, 3:06 AM CDTSpecial Weather StatementEWXMedina24 min
Apr 25, 3:09 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:14 AM CDTSevere Thunderstorm WarningEWXBexar, Medina28 min
Apr 25, 3:30 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 25, 3:40 AM CDTAreal Flood AdvisoryEWXBexar, Kinney, Medina, Uvalde3 hr
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:56 AM CDTSpecial Weather StatementEWXGuadalupe64 min
Apr 25, 3:57 AM CDTSpecial Weather StatementEWXBexar48 min
Apr 25, 4:07 AM CDTSevere Thunderstorm WarningEWXBexar38 min
Apr 25, 4:19 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina56 min
Apr 25, 4:31 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Medina, Uvalde3 hr
Apr 25, 4:35 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee3 hr
Apr 25, 4:46 AM CDTSpecial Weather StatementEWXCaldwell44 min
Apr 25, 4:49 AM CDTSpecial Weather StatementEWXGuadalupe26 min
Apr 25, 4:53 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Karnes, Wilson67 min
Apr 25, 5:00 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe30 min
Apr 25, 5:25 AM CDTSpecial Weather StatementEWXCaldwell50 min
Apr 25, 5:26 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 25, 5:38 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson67 min
Apr 25, 5:42 AM CDTSpecial Weather StatementEWXFayette33 min
Apr 25, 5:46 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more3 hr
Apr 25, 6:34 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca32 min
Apr 25, 7:00 AM CDTSpecial Weather StatementEWXBexar30 min
Apr 25, 7:30 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more3 hr
Apr 25, 8:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales45 min
Apr 25, 8:33 AM CDTSpecial Weather StatementEWXFayette42 min
Apr 25, 2:53 PM CDTRiver Flood WarningEWXBexar17 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.